# SDR EISA97194

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP C53-224-01, FOUND CORROSION ON ANGLE AT STR 9L, FS 1030.  REMOVED DAMAGED ANGLE.  FABRICATED REPAIR PART AND INSTALLED PER 51-30-02.   TT, 55,940:30 HOURS.  TC:  32,713.  (X)
